Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Constructing geometrically equivalent hyperbolic orbifolds

David McReynolds, Jeffrey S Meyer and Matthew Stover

Algebraic & Geometric Topology 17 (2017) 831–846
Bibliography
1 A Borel, Linear algebraic groups, 126, Springer (1991) MR1102012
2 D D Long, A W Reid, Eigenvalues of hyperbolic elements in Kleinian groups, from: "In the tradition of Ahlfors–Bers, V" (editors M Bonk, J Gilman, H Masur, Y Minsky, M Wolf), Contemp. Math. 510, Amer. Math. Soc. (2010) 197 MR2581838
3 D B McReynolds, A W Reid, The genus spectrum of a hyperbolic 3–manifold, Math. Res. Lett. 21 (2014) 169 MR3247048
4 J S Meyer, Totally geodesic spectra of arithmetic hyperbolic spaces, preprint (2015) arXiv:1408.2579v2
5 D W Morris, Introduction to arithmetic groups, Deductive Press (2015) MR3307755
6 M V Nori, On subgroups of GLn(Fp), Invent. Math. 88 (1987) 257 MR880952
7 T Ono, On algebraic groups and discontinuous groups, Nagoya Math. J. 27 (1966) 279 MR0199193
8 V Platonov, A Rapinchuk, Algebraic groups and number theory, 139, Academic Press (1994) MR1278263
9 G Prasad, A S Rapinchuk, Existence of irreducible –regular elements in Zariski-dense subgroups, Math. Res. Lett. 10 (2003) 21 MR1960120
10 A S Rapinchuk, Strong approximation for algebraic groups, from: "Thin groups and superstrong approximation" (editors E Breuillard, H Oh), Math. Sci. Res. Inst. Publ. 61, Cambridge Univ. Press (2014) 269 MR3220894
11 T Sunada, Riemannian coverings and isospectral manifolds, Ann. of Math. 121 (1985) 169 MR782558
12 J Tits, Reductive groups over local fields, from: "Automorphic forms, representations and L–functions, Part 1" (editors A Borel, W Casselman), Proc. Sympos. Pure Math. 33.1, Amer. Math. Soc. (1979) 29 MR546588
13 È B Vinberg, Rings of definition of dense subgroups of semisimple linear groups, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971) 45 MR0279206
14 B Weisfeiler, Strong approximation for Zariski-dense subgroups of semisimple algebraic groups, Ann. of Math. 120 (1984) 271 MR763908
15 K Zsigmondy, Zur Theorie der Potenzreste, Monatsh. Math. Phys. 3 (1892) 265 MR1546236